# SDR HALA2021083100106

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 32,250 hours, 5,095 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - THIRD (CENTER) MCDU BACKLIGHT IS VERY DIM ON BRIGHTEST SETTING // REMOVED AND REPLACED THIRD MCDU PER AMM 22-82-12. OPS CHECK OK. 
OK FOR SERVICE    UNIT, DISPLAY,  OFF  P/N 33-2282-9-0003 S/N 49347 ON P/N 33-2282-9-0003 S/N 05685
